# SDR SWIA20250717401

- Difficulty date: April 1, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N805SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15069
- Aircraft time: 43,134 hours, 29,229 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MACHINED MOUNT CORRODED FS533.00 - 549.00 STGR25R - 24R. (MARKED)  (C-CHECK RO 07/16/2025)REMOVED CORROSION ON THE MACHINED MOUNT AT FS533.00 - FS549.00 STGR25L - 24L, AND EVALUATED AS 'OUT-OF-LIMITS'. REPLACED MACHINED MOUNT WITH NEW MOUNT. REF. CRJ900 SRM 51-42-06-001-001-A01, CRJ900 SRM 51-42-20-001-001-A01, CRJ900 SRM 51-45-00-001-001-A01, AND BOMBARDIER DWG. SH670-33600 REV. AD. COMPLIED WITH TASK CARD 51-900-1002-SKY.9
